# SDR COMA0660554

- Difficulty date: September 27, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7238
- Aircraft time: 20,931 hours, 19,629 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5423 - EN ROUTE CVG-PWM RECEIVED A FLAP FAIL CAUTION AT ZERO DEGREES, CREW DECLARED AN EMERGENCY AND DIVERTED TO BGR.  COMPLIED WITH AD 2006-12-21 FLAP CAUTION MESSAGE -FIRST EVENT- MAINTENANCE ACTION, PARAGRAPH (G) 1, 2, 3, (A, B, C).  FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
